Victoza

maryka48
By maryka48 Latest Reply 2010-04-24 07:09:33 -0500
Started 2010-03-03 06:14:38 -0600

I was recently placed on a new injection to lower blood sugars called victoza to take the place of the byetta I had been taking ..byetta you take 2xs daily before meals it worked great for quite sometime , the new injection victoza is a once daily injection given at the same time every day, did not feel the nausea like I did from the byetta and it seems to be working so far I feel much better and have alot more energy…don't seem to feel hungry at all and a good side effect weight loss…I have been on it almost 2 weeks and haven't felt this good in a long time…sure hope it stays this way…this drug was just approved last fall and is totally new on the market if anyone else has tried it I would certainly appreciate your feedback..

Mary Kay


8 replies

KarenH
KarenH 2010-03-03 14:13:47 -0600 Report

Thanks for the info. I will ask my doctor about it when I go for my next visit.

maryka48
maryka48 2010-03-04 05:57:59 -0600 Report

something I may want to add the victoza is given at different strengths 0.6 1.2 and 1.8 you dial up the amount you are to take…my dr put me on the highest dose of 1.8 right away since I had been taking the byetta 10mcg already, the pharmicist questioned this when I got it filled but talked to my dr about it, from what I understand when you start you are yo start with the lower dosage but my dr said because I was alredy on the high dose of byetta she wanted me to start with the higher dose of victoza…any questions about it don't hesitate to ask,

Mary Kay

JulieC
JulieC 2010-03-03 07:24:04 -0600 Report

Interesting…I have not heard of this medication. I am on Byetta. Have been for a couple months now…I have lost some weight but I really am not sure if I can live with the stomach problems Im having for the rest of my days. I have GURD every day since I have been on this and the sick feeling I get every time I inject myself is just awfull..I will ask my doctor about this when I go on Wed.

roger1
roger1 2010-03-25 16:50:25 -0500 Report

Couldn't stand side effects from Byetta, I hated the nausea, but does not seem to be a problem with Victoza. I will start the 1.8 dose tonight. I also have GERD and Byetta aggravated it.

maryka48
maryka48 2010-03-30 06:22:36 -0500 Report

Just an update I went to the dr on friday it has been almost 6 weeks since i was placed on victoza in that time I lost 9lbs my dr was just floored by the results and also the fact that my blood sugars have been very good in the morning..I seem to have more energy and don't have that nausea feeling at all that I had from byetta I am on the 1.8 and have been since the start of treatment due to the fact I was on the highest dose of byetta, I would recommend this drug to anyone who is presently on the byetta you will definately notice a big difference in the way you feel I know I have… keep me posted if you start it I would be interested to see how it is helping you!!

Take care
Mary Kay

maryka48
maryka48 2010-04-17 10:58:02 -0500 Report

Hi another update for me, since I was last to the dr I have went down 1 size in clothing..go to see the dr next thursday I am sure I have lost more weight man does it feel good to get smaller cloths woohoo I feel so much better on victoza and my blood sugars have been great!!!

maryka48
maryka48 2010-04-24 07:09:33 -0500 Report

New update I was to the dr on thursday lost another 9lbs since I have been on the victoza so I am at a total of 18lbs since around the 3rd of march so more or less in a little less than 2 months have lost 18lbs I am feeling better the victoza is keeping by blood sugars in very good control and LIFE IS GOOD so far…